| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error and act button was harder to get response.Customer reported they were able to clear the alarm.Customer stated they were able to rewind the insulin pump.Customer stated drive support cap was normal.Customer performed displacement test and it was pass.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.Device passed displacement test, self test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test, no motor error alarm during testing noted.The motor was tested outside device and passed.(b)(4).